Cohomologies de Dwork, I
Groupe de travail d'analyse ultramétrique, Volume 10 (1982-1983) no. 1, Talk no. 3, 10 p.
@article{GAU_1982-1983__10_1_A2_0,
     author = {Robba, Philippe},
     title = {Cohomologies de Dwork, I},
     journal = {Groupe de travail d'analyse ultram\'etrique},
     publisher = {Secr\'etariat math\'ematique},
     volume = {10},
     number = {1},
     year = {1982-1983},
     note = {talk:3},
     zbl = {0541.14016},
     mrnumber = {747488},
     language = {fr},
     url = {http://www.numdam.org/item/GAU_1982-1983__10_1_A2_0}
}
Robba, Philippe. Cohomologies de Dwork, I. Groupe de travail d'analyse ultramétrique, Volume 10 (1982-1983) no. 1, Talk no. 3, 10 p. http://www.numdam.org/item/GAU_1982-1983__10_1_A2_0/

[AS 1] Adolphson (A.) and Sperber (S.). - Exponential sums on the complement of a hypersurface, Amer. J. of Math., t. 102, 1980, p. 461-487. | MR 573096 | Zbl 0444.12016

[AS 2] Adolphson (A.) and Sperber (S.). - Twisted Kloosterman sums and p-adic Bessel functions, Amer. J. of Math. (à paraître). | MR 745141 | Zbl 0552.12010

[Be] Berthelot (P.). - Géométrie rigide et cohomologie des variétés algébriques de caractéristique p "Journées d'Analyse p-adique" [1982. Marseille- Luminy], Groupe d'étude d'Analyse ultramétrique, 9e année, 1981/82, n° J2, 18 p. | Numdam | Zbl 0515.14015

[Bo] Bombieri (E.). - On exponential sums in finite fields II, Invent. Math., Berlin, t. 47, 1978, p. 29-39. | MR 506272 | Zbl 0396.14001

[D 1] Dwork (B.). - On the rationality of the zeta function of an algebraic variety, Amer. J. of Math., t. 82, 1960, p. 631-648. | MR 140494 | Zbl 0173.48501

[D 2] Dwork (B.). - On the zeta function of a hypersurface. - Paris, Presses universitaires de France, 1962 (Institut des hautes Etudes scientifiques, Publications mathématiques, 12, p. 5-68). | Numdam | MR 159823 | Zbl 0173.48601

[D 3] Dwork (B.). - On Hecke polynomials, Invent. Math., Berlin, t. 12, 1971, p. 249-256. | MR 302591 | Zbl 0219.14014

[D 4] Dwork (B.). - Bessel functions as p-adic functions of the argument, Duke math. J., t. 41, 1974, p. 711-738. | MR 387281 | Zbl 0302.14008

[D 5] Dwork (B.). - Lectures on p-adic differential equations. - New York, Heidelberg, Berlin, Springer-Verlag, 1983 (Grundlehren der mathematischen Wissenschaften, 25). | MR 678093 | Zbl 0502.12021

[D 6] Dwork (B.). - On the Boyarsky principle, Amer. J. of Math. (à paraître). | MR 692108 | Zbl 0517.12012

[GK] Gross (B.) and Koblitz (N.). - Gauss sums and the p-adic Γ-function, Annals of Math., Series 2, t. 109, 1979, p. 569-581. | Zbl 0406.12010

[K] Katz (N.). - On the differential equations satisfied by period matrices. - Paris, Presses universitaires de France, 1968 (Institut des hautes Etudes scientifiques, Publications mathématiques, 35, p. 71-106). | Numdam | MR 242841 | Zbl 0159.22502

[MW] Monsky (P.) and Washnitzer (G.). - Formal cohomology I, Annals of Math., Series 2, t. 88, 1968, p. 181-217. | MR 248141 | Zbl 0162.52504

[M 1] Monsky (P.). - Formal cohomology II : The cohomology sequence of a pair, Annals of Math., Series 2, t. 88, 1968, p. 218-238. | MR 244272 | Zbl 0162.52601

[M 2] Monsky (P.). - Formal cohomology III : Fixed point theorems, Annals of Math., Series 2, t. 93, 1971, p. 315-343. | MR 321931 | Zbl 0213.47501

[R 1] Robba (P.). - On the index of differential operators, I, Annals of Math., Series 2, t. 101, 1975, p. 280-316. | MR 364243 | Zbl 0316.12102

[R 2] Robba (P.). - On the index of differential operators II, Duke math. J., t. 43, 1976, p. 19-31. | MR 389910 | Zbl 0338.12108

[R 3] Robba (P.). - Caractérisation des dérivées logarithmiques, Groupe d'étude d'Analyse ultramétrique, 2e année, 1974/75, n° 12, 6 p. | Numdam | MR 572969 | Zbl 0344.34006

[R 4] Robba (P.). - Structure de Frobenius faible pour les équations différentielles de premier ordre, Groupe d'étude d'Analyse ultramétrique, 2e année, 1974/75, n° 20, 11 p. | Numdam | Zbl 0331.12104

[R 5] Robba (P.). - Index of p-adic differential operators III. Application to twisted exponential sums (à paraître). | Zbl 0548.12015

[S] Sperber (S.). - Newton polygons for general hyperkloosterman sums. ( à paraître). | Zbl 0582.14005